Advertisement

Monatshefte für Mathematik

, Volume 127, Issue 1, pp 1–14 | Cite as

Real Hypersurfaces in Complex Two-Plane Grassmannians

  • Jürgen Berndt
  • Young Jin Suh

Abstract.

 The complex two-plane Grassmannian G2(C m+2 in equipped with both a Kähler and a quaternionic Kähler structure. By applying these two structures to the normal bundle of a real hypersurface M in G2(C m+2 one gets a one- and a three-dimensional distribution on M. We classify all real hypersurfaces M in G2C m+2 , m≥3, for which these two distributions are invariant under the shape operator of M.

Key words: Complex Grassmannians real hypersurfaces tubes shape operator Kähler structure quaternionic Kähler structure 
1991 Mathematics Subject Classification: 53B25; 53C15; 53C35 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Wien 1999

Authors and Affiliations

  • Jürgen Berndt
    • 1
  • Young Jin Suh
    • 2
  1. 1. University of Hull, United KingdomGB
  2. 2. Kyungpook National University, Taegu, South KoreaKR

Personalised recommendations